In this paper, the extended (G'/G)-expansion method is used to seek more general exact solutions of the improved Eckhaus equation and the (2+1)-dimensional improved Eckhaus equation. As a result, hyperbolic function solutions, trigonometric function solutions and rational function solutions with free parameters are obtained. When the parameters are taken as special values the solitary wave solutions are also derived from the traveling wave solutions. Moreover, it is shown that the proposed method is direct, effective and can be used for many other nonlinear evolution equations in mathematical physics.
Taghizadeh, Nasir; Moosavi Noori, Seyyedeh R.; and Moosavi Noori, Seyyedeh B.
Application of the Extended G'/G-expansion Method to the Improved Eckhaus Equation,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 9,
1, Article 24.
Available at: https://digitalcommons.pvamu.edu/aam/vol9/iss1/24